# SDR AALA202404227482

- Difficulty date: April 1, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209700000
- Condition: Corroded
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT -Y160 AND AT FR 70 IN AFT GALLEY AREA. REPLACED FLOOR BEAM PER SRM 51-42-11-801.
